# SDR TRBA20130305001

- Difficulty date: March 5, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447
- Aircraft time: 29,988 hours, 33,716 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Eadi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED THAT ON THE TAKEOFF ROLL F/O’S EADI WENT BLANK. ABORTED TAKEOFF.  ACFT REMOVED FROM SERVICE.  PERFORMED OPS CHECK OF F/O’S EADI & FOUND IT WORKING PROPERLY AT THIS TIME IAW JIC 34-74-00. ACFT RETURNED TO SERVICE.
